# SDR USAAD97211

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FL0933 - THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CYCLING THE GEAR TWICE DID NOT CORRECT PROBLEM.  WITH GEAR LOWERED ALL THREE GREEN LIGHTS ILLUMINATED.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BOLTS ON THE SPLASH SHIELD, SERVICED THE NOSE STRUT AND SWUNG THE GEAR.  ALL OPERATION WAS NORMAL.  (M)
